# SDR 96ZZZX2549

- Difficulty date: April 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9409F
- Make and model: Doug DC-9-83
- Aircraft serial: 53121
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 39613011
- Condition: Failed
- Location: Nr 2 Pack
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STL - FLT 463 - DURING CRUISE, AIRCRAFT CABIN PRESSURIZATION BLED OFF.  REMOVED AND REPLACED NR 2 PACK FLOW CONTROL VALVE, MFG PN 396130-1-1.  OPERATIONAL CHECK AND LEAK CHECK NORMAL.  CHECK C-1D - 5-18-95 - MCI.
